# SDR CA031202003

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 38,362 hours
- Engine: Pwa JT8D17
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transponder
- Part number: 4530150
- Part serial: 67386
- Condition: Faulty
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CA)  WAS NOTIFIED THAT SEARCH AND RESCUE WAS RECEIVING AN ELT RESPONSE FROM A COMPANY AIRCRAFT.  INSPECTED AND IT WAS DETERMINED THIS AIRCRAFT WAS AT FAULT.  THE UNIT WAS DISCONNECTED AND A FURTHER INSPECTION FOUND WATER LOCATED AROUND THE RECEPTACLE AND CONNECTOR.  THE ELT WAS CONFIRMED. NO FURTHER ACTION WAS TAKEN BY RESPONDING AUTHORITIES.
